# SDR 9609809968

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Failed Batt Chk
- Location: Fwd Service Dr
- Part time: 7,790 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FORWARD SERVICE DOOR EVACUATION SLIDE FAILED BATTERY TEST.  REPLACED SLIDE.
